Author = Mahmoud Hassani
More on the Hermit-Hadamard inequality

Volume 12, Issue 2, July 2021, Pages 2153-2159

Mahmoud Hassani; Mehdi Eghbali Amlashi

Local higher derivations on C*-algebras are higher derivations

Volume 9, Issue 1, August 2018, Pages 111-115

Lila Naranjani; Mahmoud Hassani; Madjid Mirzavaziri

The solutions to the operator equation $TXS^* -SX^*T^*=A$ in Hilbert $C^*$-modules

Volume 7, Issue 2, June 2016, Pages 127-132

Mehdi Mohammadzadeh Karizaki; Mahmoud Hassani; Dragan Djordjevic

A generalization of Martindale's theorem to $(\alpha, \beta)-$homomorphism

Volume 7, Issue 2, June 2016, Pages 143-151

Eqbal Keyhani; Mahmoud Hassani; Maryam Amyari